# SDR UALA2013040902407

- Difficulty date: April 9, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 47,870 hours, 5,791 cycles
- Engine: Pwa PW40903
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Cracked
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDG FEEDER CABLES, COLOR CODE SHRINK WRAP CHARED CRACKED & MISSING.  SHOULD READ NR 2 ENGINE IDG FEEDER CABLES, COLOR CODE SHRINK WRAP CHARDED, CRACKED & MISSING.  REPLACED CABLE COLORED SHRINK WRAP AND SECURED.
